# SDR REXA2024120201527

- Difficulty date: November 18, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL RIGHT OF STGR 27 BETWEEN FS 349.00 AND 364.00 IS CORRODED   INSTALLED NEW SERVICEABLE INTERCOSTAL P/N SH670-32075-4S RIGHT OF STGR 27 BETWEEN FS349.00 AND FS364.00 IAW CRJ700 SRM 51-42-06-001-001-A01, AND SRM 51-42-21-001-001-A01
